Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Metformin for Diabetes and periods - Possibly TMI

(1 Post)
Tigerbomb Tue 11-Oct-11 00:44:00

Hi, I have recently been diagnosed with Diabetes type 2, oh joy! This is to go along with heart problems and asthma sad.

My Dr prescribed Metformin 500mg three times a day, four weeks ago. I had some initial side effects which have now gone.

My problem is that I was on my period, which was light, when I first started the tablets but it has got so much worse. Huge clots, heavy bleeding and I am still on four weeks later.

Is it likely to be the Metformin? Has anyone else had this problem?

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: